Journal of the Mathematical Society of Japan

Spectrum of the Laplacian on a complete Riemannian manifold with nonnegative Ricci curvature which possess a pole

Jiayu LI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 46, Number 2 (1994), 213-216.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104814

Digital Object Identifier
doi:10.2969/jmsj/04620213

Mathematical Reviews number (MathSciNet)
MR1264938

Zentralblatt MATH identifier
0815.53050

Subjects
Primary: 58G25
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

LI, Jiayu. Spectrum of the Laplacian on a complete Riemannian manifold with nonnegative Ricci curvature which possess a pole. Journal of the Mathematical Society of Japan 46 (1994), no. 2, 213--216. doi:10.2969/jmsj/04620213. http://projecteuclid.org/euclid.jmsj/1227104814.


Export citation